Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

The Sustiva/Atripla Thread

<< < (20/26) > >>

Jeff G:

--- Quote from: jam77 on October 15, 2013, 12:00:18 AM ---I also had bad CNS side effects (insomnia, brain fog, mild psychosis) from Atripla, which slowly built up to a breaking point, and switched to Complera.

In 4 months after the switch most negative side effects went away - now I can sleep and focus almost as before treatment. Even if I'm considering moving to a treatment with even lower CNS side effects, I am very happy that I did switch - I would only go back to Atripla if it was my only available option.

I posted a longer version of my story here:

http://forums.poz.com/index.php?topic=50936.0

--- End quote ---

LOL . I was posting a link to this thread in in yours while you did the same . Too Funny .

jam77:
Haha Jeff, we obviously think the same way!

But seriously, this thread has been extremely helpful, and I'm happy to share my experience here.



--- Quote from: Jeff G on October 15, 2013, 12:03:24 AM ---LOL . I was posting a link to this thread in in yours while you did the same . Too Funny .

--- End quote ---

walkingpoz:
I have now been on Atripla for 2 months (maybe some of you remember my "switching from isentress+truvada to atripla" thread ... i'm pretty sure i'm the only person who has ever done that switch) and the dizziness has disappeared, as long as i'm not taking it with food. It even helps me fall asleep at night as it makes me a bit sleepy. Directions say you shouldn't eat anything for two hours before and one hour after Atripla was taken. For me that works exactly the other way round. Nothing happens if I have a meal one hour before Atripla time, but if I eat something one and half hours after Atripla I get all dizzy and sleepy and don't function properly.

The dreams that I have are not much different from the dreams I had before I took Atripla. The only difference is that I never realize that I'm just dreaming which I could often tell before I was on Atripla.

I'm concerned about long-term effects like a decline in cognitive function which is why I am probably going to switch to Trii (Tivicay+Epzicom) when it becomes available in Europe which will be in 2015 I guess.

As I am writing this I am having peak plasma concentrations of Efavirenz in my blood and I notice that I am a bit slow and doing a couple of typing errors. I hope it doesn't affect my personality negatively over the long term.

My viral load seven days into taking Atripla was undetectable and I hope that it's still undetectable in 3 weeks when the next check is done.

I wouldn't do that switch again since Isentress and Truvada is definitely the better option even if it's 3 pills (which is why I did the switch).

Ann:

--- Quote from: walkingpoz on November 11, 2013, 10:09:41 PM ---
I wouldn't do that switch again since Isentress and Truvada is definitely the better option even if it's 3 pills (which is why I did the switch).


--- End quote ---

Why don't you go back to Isentress and Truvada?

walkingpoz:
Maybe I'll go back. I just don't like that the switch to Atripla was for nothing.

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version